The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Diarrhea AFTER completing Opdivo?

Forums General Melanoma Community Diarrhea AFTER completing Opdivo?

  • Post
    rbrandt455
    Participant
      I started to experience diarrhea 3 months after completing my 12 month cycle of opdivo (nivolumab) Treatment. Has anyone else had diarrhea following completion of treatment?
    Viewing 3 reply threads
    • Replies
        mandyjill
        Participant
          I went through the same thing about 8 months after completing Opdivo. It lasted about 6 or 7 weeks and then I was fine. I’ve had a colonoscopy since then and everything was fine.
          BethL
          Participant
            Hi – I am almost 10 months out since my last Nivo infusion(did a year for stage 3)- and started having diarrhea about 2 months ago. I never had it during treatment. I have an appt with Gastro next month but am hoping it eases before then. I thought was from stress from other things in my life, but maybe is related to the immuno.
            thanks for bringing this up and best of luck to you – hopefully you are feeling well soon!
            -bethl
            sks2019
            Participant
              Seems like it is common by looking at the above posts, I got diarhea and stomach ache after 6 months of Opdivo for couple of weeks and then back to normal.
              Hope it gets better soon for you.
              BethL
              Participant
                Hi all- turns out my diarrhea 10 months out from opdivo treatment IS colitis from the treatment.
                Please if you get diarrhea, have it checked out.
                I was just on dr- fatigue and figured it work itself out, but It doesn’t work that way. Thanks to Dana. farber for their dogged follow up to get me to see the light and go in!
                On steroids now and hoping for recovery soon.
                Be well all -bethL
            Viewing 3 reply threads
            • You must be logged in to reply to this topic.
            About the MRF Patient Forum

            The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

            The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.